Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 12, NWS Charleston, SC

February 2, 2012

NWS Charleston, SC issued this small craft advisory at Feb 2, 2012, 3:00 PM EST. It took effect at Feb 2, 2012, 9:38 PM EST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2012, 3:00 PM EST (20:00 UTC)
In effect from
Feb 2, 2012, 9:38 PM EST
Expired
Feb 4, 2012, 10:20 AM EST
In force
37 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WHUS72 KCHS 022000
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
300 PM EST THU FEB 2 2012

AMZ374-030400-
/O.NEW.KCHS.SC.Y.0012.120203T0600Z-120204T0900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
300 PM EST THU FEB 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 4 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 4 AM EST
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
801 
WHUS72 KCHS 022316
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
616 PM EST THU FEB 2 2012

AMZ374-030730-
/O.CON.KCHS.SC.Y.0012.120203T0600Z-120204T0900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
616 PM EST THU FEB 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO
4 AM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 4 AM
EST SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
181 
WHUS72 KCHS 030238
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
938 PM EST THU FEB 2 2012

AMZ350-352-031045-
/O.EXB.KCHS.SC.Y.0012.120203T0238Z-120203T2200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
938 PM EST THU FEB 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-031045-
/O.EXT.KCHS.SC.Y.0012.120203T0238Z-120204T0900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
938 PM EST THU FEB 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
688 
WHUS72 KCHS 030911
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
411 AM EST FRI FEB 3 2012

AMZ354-031715-
/O.EXB.KCHS.SC.Y.0012.000000T0000Z-120204T1100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
411 AM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-031715-
/O.EXA.KCHS.SC.Y.0012.000000T0000Z-120203T2200Z/
CHARLESTON HARBOR-
411 AM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-031715-
/O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T1100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
411 AM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-352-031715-
/O.CON.KCHS.SC.Y.0012.000000T0000Z-120203T2200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
411 AM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
075 
WHUS72 KCHS 031551
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1051 AM EST FRI FEB 3 2012

AMZ354-374-040000-
/O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T1100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1051 AM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-352-032200-
/O.CON.KCHS.SC.Y.0012.000000T0000Z-120203T2200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1051 AM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-032200-
/O.CON.KCHS.SC.Y.0012.000000T0000Z-120203T2200Z/
CHARLESTON HARBOR-
1051 AM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
633 
WHUS72 KCHS 032029
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
329 PM EST FRI FEB 3 2012

AMZ350-352-040300-
/O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T0300Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
329 PM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-040300-
/O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T0300Z/
CHARLESTON HARBOR-
329 PM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-040300-
/O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
329 PM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-040430-
/O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T1100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
329 PM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
584 
WHUS72 KCHS 032304
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
604 PM EST FRI FEB 3 2012

AMZ374-040715-
/O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T1100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
604 PM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-350-352-354-040300-
/O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T0300Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
604 PM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
070 
WHUS72 KCHS 040207
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
907 PM EST FRI FEB 3 2012

AMZ330-040315-
/O.CAN.KCHS.SC.Y.0012.000000T0000Z-120204T0300Z/
CHARLESTON HARBOR-
907 PM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ350-352-354-374-041000-
/O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
907 PM EST FRI FEB 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
596 
WHUS72 KCHS 040558
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1258 AM EST SAT FEB 4 2012

AMZ350-352-040700-
/O.CAN.KCHS.SC.Y.0012.000000T0000Z-120204T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1258 AM EST SAT FEB 4 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ354-374-041000-
/O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1258 AM EST SAT FEB 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY
THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
499 
WHUS72 KCHS 040846
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
346 AM EST SAT FEB 4 2012

AMZ354-041500-
/O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
346 AM EST SAT FEB 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-041700-
/O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
346 AM EST SAT FEB 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
765 
WHUS72 KCHS 041229
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
729 AM EST SAT FEB 4 2012

AMZ354-041330-
/O.CAN.KCHS.SC.Y.0012.000000T0000Z-120204T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
729 AM EST SAT FEB 4 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ374-042100-
/O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
729 AM EST SAT FEB 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
291 
WHUS72 KCHS 041520
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1020 AM EST SAT FEB 4 2012

AMZ374-041630-
/O.CAN.KCHS.SC.Y.0012.000000T0000Z-120204T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1020 AM EST SAT FEB 4 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 1:17 PM EST, 1 hour 43 minutes earlier.

Area forecast discussion, Feb 2, 1:17 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
117 PM EST THU FEB 2 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD FROM THE NORTHWEST TODAY...THEN DOMINATE
NORTH OF THE REGION THROUGH THE WEEKEND. THE NEXT LOW PRESSURE
SYSTEM WILL APPROACH FROM THE WEST LATE IN THE WEEKEND...AND MOVE
ACROSS THE REGION EARLY NEXT WEEK. HIGH PRESSURE WILL RETURN IN
THE WAKE OF THIS SYSTEM.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPS WARMING INTO THE MID 70S AS SKIES CLEAR...WITH SOME UPPER
70S POSSIBLE BY THE END OF THE DAY. NO MAJOR CHANGES MADE TO THE
PREVIOUS FORECAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
COOLER AIR WILL GRADUALLY ADVECT INTO THE REGION TONIGHT BUT
THE EVENING HOURS SHOULD BE MILD WITH READINGS IN THE 60S AFTER
SUNSET DROPPING THROUGH THE 50S THROUGH THE MID/LATE EVENING.
BY DAWN ON FRI...SURFACE HIGH PRES WILL BUILD INTO THE MID ATLC
REGION WITH THE ONSET OF A WEDGE PATTERN AND NE FLOW ACROSS THE
REGION. LOWS WILL RANGE FROM THE LOWER 40S INLAND SOUTH CAROLINA
TO AROUND 50 ALONG THE GEORGIA COAST TO THE S OF SAVANNAH.

FRIDAY AND FRIDAY NIGHT...STARTING FRIDAY MORNING THE SURFACE HIGH
WILL BE POSITIONED NORTH OF THE AREA WITH THE SURFACE RIDGE IN
CONTROL ACROSS THE FORECAST AREA. WITH UPPER RIDGING IN PLACE
ALOFT...THE OVERALL PATTERN WILL NOT CHANGE THROUGH THE OVERNIGHT.
SKIES ON FRIDAY WILL GENERALLY BE PRETTY CLEAR EXCEPT FOR SOME
PASSING HIGH CLOUDS. THIS WILL ALLOW HIGHS TO WARM INTO THE UPPER
60S ACROSS THE AREA. MOISTURE WILL THEN BE ON THE INCREASE BEGINNING
FRIDAY NIGHT AS SOME ISENTROPIC LIFT INCREASES OUT OF THE SOUTH.
OVERALL THE PERIOD WILL BE DRY...WITH JUST A FEW ISOLATED SHOWERS
POSSIBLE ACROSS THE SOUTH LATE FRIDAY NIGHT. LOWS WILL LARGELY BE
DETERMINED BY THE AMOUNT OF CLOUD COVERAGE THAT DEVELOPS
OVERNIGHT...BUT FOR NOW HAVE FEATURED MIN TEMPS IN THE MID TO UPPER
40S NORTH AND NEAR 50 SOUTH.

SATURDAY THROUGH SUNDAY...THE FORECAST COMPLEXITY INCREASES OVER THE
WEEKEND. THE UPPER RIDGE WILL REMAIN IN PLACE ACROSS THE
SOUTHEAST...WITH A LARGE CLOSED LOW OVER THE CENTRAL PLAINS AND
OTHER TROF ENERGY ACROSS THE NORTHEAST. THIS SCENARIO RESULTS IN
STRONG CONFLUENCE ALOFT JUST SOUTH OF THE GREAT LAKES WHICH WILL IN
TURN CONTINUE TO FORCE SURFACE HIGH PRESSURE NORTH OF THE FORECAST
AREA. AS SUCH...THE OVERALL SYNOPTIC PATTERN IS CONSISTENT WITH COLD
AIR DAMMING EAST OF THE APPALACHIANS THAT IS LIKELY TO PERSIST FOR
AN EXTENDED PERIOD OF TIME. HOWEVER...OPERATIONAL MODEL SOLUTIONS AT
THIS TIME ARE NOT FAVORING THIS SOLUTION FOR AN EXTENDED PERIOD OF
TIME. WITH ISENTROPIC LIFT OCCURRING AND LIGHT PRECIP LIKELY
DIABATICALLY ENHANCING/REINFORCING THE CAD...I HAVE TRIED TO FEATURE
A DOWNWARD TEMPERATURE TREND FOR THE FORECAST. IF THIS SCENARIO
COMES TO FRUITION...IT IS LIKELY THAT THE CURRENT FORECAST IS STILL
SUBSTANTIALLY TOO WARM. POPS INCREASE ACROSS THE AREA THROUGH THE
WEEKEND...AND I HAVE FEATURED 30-40 POPS EACH DAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
MOST OF THE ACTIVITY IN THE LONG TERM PERIOD WILL TAKE PLACE EARLY
ON AS A REINFORCING BACKDOOR COLD FRONT IS EXPECTED TO MOVE
SOUTHWARD ACROSS THE REGION SUNDAY NIGHT. THE CLOSED UPPER LOW OVER
THE CENTRAL PLAINS WILL FINALLY OPEN UP AND BEGIN TO PUSH EASTWARD.
AS IT DOES SO...SYSTEM WILL MOVE INTO THE REGION ON MONDAY WITH THE
POTENTIAL FOR A COASTAL LOW TO DEVELOP ALONG AN EXISTING SURFACE
TROF. THIS LOW WILL THEN SHIFT NORTHEASTWARD INTO TUESDAY WITH HIGH
PRESSURE BUILDING IN FROM THE WEST THEREAFTER. MODELS ARE TRYING TO
HINT AT A POTENTIAL GULF LOW DEVELOPING IN THE MID WEEK TIME
FRAME...BUT CONFIDENCE IS PRETTY LOW THAT FAR OUT. I HAVE PUT IN A
DRY FORECAST FROM TUESDAY ONWARD. A SIGNIFICANT COOL DOWN IS NOT
EXPECTED DURING THE PERIOD AND I HAVE GONE WITH TEMPS RUNNING NEAR
TO JUST ABOVE NORMAL FOR THE MOST PART.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR CONDS EXPECTED. SOME GUSTS IN THE UPPER TEENS...MAINLY
THROUGH EARLY AFTERNOON. WINDS WILL REMAIN ELEVATED OVERNIGHT AS A
REINFORCING DRY COLD FRONT PUSHES THROUGH...AND WILL INCREASE
SHORTLY AFTER DAYBREAK TO AT LEAST 10-12 KT FROM THE NE AS HIGH
PRESSURE BUILDS IN NORTH OF THE AREA.

EXTENDED AVIATION OUTLOOK...THE CHANCE OF MVFR OR LOWER
CONDITIONS INCREASE BEGINNING FRIDAY NIGHT AND COULD PERSIST
THROUGH MUCH OF THE WEEKEND.

&&

.MARINE...
RELATIVELY TRANQUIL CONDITIONS TODAY DESPITE THE PASSAGE OF
A COLD FRONT. SW FLOW EARLY SHOULD BECOME WNW 10 KT OR LESS
THIS AFTERNOON WITH SEAS MAINLY 2 FT OR LESS. WINDS AND SEAS
WILL RAMP UP AFTER MIDNIGHT TONIGHT AS HIGH PRES BUILDS N
OF THE WATERS AND LOW LEVEL THERMAL AND MOISTURE GRADIENTS
START TO TIGHTEN UP. BY DAWN ON FRI...WE COULD SEE SOME MARGINAL
SCA CONDITIONS OVER NEAR SHORE WATERS...ESPECIALLY FROM THE
SAVANNAH RIVER ENTRANCE S. SMALL CRAFT ADVISORIES FOR EITHER
LATE TONIGHT OR FRI MORNING WILL LIKELY BE ISSUED LATER TODAY.

FRIDAY THROUGH MONDAY...CONDITIONS WILL START OFF ON FRIDAY WITH
SCA/S LIKELY TO BE NEEDED ACROSS SOME...IF NOT ALL...OF THE MARINE
ZONES DUE TO SURGING NE FLOW AND ASSOCIATED SEAS. THERE WILL LIKELY
NOT BE SIGNIFICANT IMPROVEMENT THROUGH THE WEEKEND AS COOL HIGH
PRESSURE REMAINS THE DOMINANT FEATURE ACROSS THE REGION. THIS WILL
LIKELY KEEP A PINCHED GRADIENT ACROSS THE WATERS THROUGH MUCH OF THE
PERIOD WITH PERIODS OF SURGING LOW LEVEL FLOW. SCA/S WILL LIKELY
COME DOWN SOME TIME LATE FRIDAY FOR THE NEARSHORE WATERS...BUT MAY
CONTINUE LONGER ACROSS THE OUTER GA WATERS. OTHER PERIODS OF SCA
CONDITIONS MAY OCCUR THROUGH THE WEEKEND.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Feb 2, 3:45 AM EST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
345 AM EST THU FEB 2 2012

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-030845-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
345 AM EST THU FEB 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.